American Journal of Mathematical and Management Sciences, Vol 23., Nos. 1 & 2.

Dudewicz, Edward J, Bruce L. Golden and Z. Govindarajulu (eds).

Add 
to Cart
Price: $58.00


TermsAsk a Question

Syracuse: American Sciences Press, 2003. 206 pp, 8vo. Paperback. Bumping to spine head, light soil to top edge. Interior clean, binding tight. Full title: American Journal of Mathematical and Management Sciences, Vol 23., Nos. 1 & 2, 2003 Very Good Paperback 0935950532 (Item ID: 143988)


Topic Notification


Cellar Stories Facebook

Site by Bibliopolis